# SDR 20010314CW003

- Difficulty date: February 1, 2001
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N392AL
- Make and model: Bell 214ST
- Aircraft serial: 28114
- Engine: Ge CT71
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: NAS6606D70
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND UPPER RETAINER BOLT, PN NAS6606D70, ON THE FWD NODAL BEAM ASSY HELPER SPRING BROKE, CRACKING THE HELPER SPRING SIDE PLATE AND CAUSING CONTACT DAMAGE TO THE RIGHT TORSION ARM ASSEMBLY.  NEED SCHEDULED INSPECTION OR RETIREMENT OF BOTH UPPER AND LOWER BOLTS DUE TO THE HIGH STRESS LOAD ON THESE PARTS.
